Sur la théorie classique des invariants.

Th. Vust

Commentarii mathematici Helvetici (1977)

  • Volume: 52, page 259-296
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Vust, Th.. "Sur la théorie classique des invariants.." Commentarii mathematici Helvetici 52 (1977): 259-296. <>.

author = {Vust, Th.},
journal = {Commentarii mathematici Helvetici},
pages = {259-296},
title = {Sur la théorie classique des invariants.},
url = {},
volume = {52},
year = {1977},

AU - Vust, Th.
TI - Sur la théorie classique des invariants.
JO - Commentarii mathematici Helvetici
PY - 1977
VL - 52
SP - 259
EP - 296
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.